# SDR CA151203014

- Difficulty date: December 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82974219005
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF NR 1 HYD QUANTITY IN FLIGHT.  ALL ASSOCIATED CAUTION LIGHTS ON.  FOUND LEAKING LINE ABOVE THE RESERVOIR.  NEW LINE SWAGED IN PLACE.
